MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4459
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual rise in pace impedance measurements up to an out of range measurement of 1,803 ohms.It was noted that rv impedance was 1,346 ohms on (b)(6) 2021.Previous in-office threshold measurement from 2019 was 2.2@0.4ms, and now rv output was fixed at 4v@0.5ms.Technical services (ts) recommended further lead evaluation and checking unipolar configuration for potentially better lead measurements.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual rise in pace impedance measurements up to an out of range measurement of 1,803 ohms.It was noted that rv impedance was 1,346 ohms on june 22, 2021.Previous in-office threshold measurement from 2019 was 2.2@0.4ms, and now rv output was fixed at 4v@0.5ms.Technical services (ts) recommended further lead evaluation and checking unipolar configuration for potentially better lead measurements.This rv lead remains in service.No adverse patient effects were reported.Additional information received reported that this right ventricular (rv) lead was surgically abandoned and replaced.The pacemaker was also explanted and upgraded to a cardiac resynchronization therapy defibrillator (crt-d).No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information.If information is provided in the future, a supplemental report will be issued.-- if information is provided in the future, a supplemental report will be issued.

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14999035
Report Number2124215-2022-25403
Device Sequence Number11232874
Product Code DTB
UDI-Device Identifier00802526061004
UDI-Public00802526061004
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2005
Device Model Number4459
Device Catalogue Number4459
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale